# SDR AALA202012079021

- Difficulty date: November 9, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 20,159 hours, 5,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124202
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACKED SHEAR PLATE AT STGR 23L BETWEEN FR 69 AND FR 70.  REPLACED SHEAR PLATE, PER SRM 51-72-11-911-001.
